English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Double-soft behavior of the dilaton of spontaneously broken conformal invariance

Di Vecchia, P., Marotta, R., & Mojaza, M. (2017). Double-soft behavior of the dilaton of spontaneously broken conformal invariance. Journal of high energy physics: JHEP, 2017(09): 001. doi:10.1007/JHEP09(2017)001.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002D-8CBE-5 Version Permalink: http://hdl.handle.net/21.11116/0000-0002-E9B9-7
Genre: Journal Article

Files

show Files
hide Files
:
1705.06175.pdf (Preprint), 493KB
Name:
1705.06175.pdf
Description:
File downloaded from arXiv at 2017-07-06 08:01
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
JHEP09(2017)001.pdf (Publisher version), 534KB
Name:
JHEP09(2017)001.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
Open Access

Locators

show

Creators

show
hide
 Creators:
Di Vecchia, Paolo, Author
Marotta, Raffaele, Author
Mojaza, Matin1, Author              
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: High Energy Physics - Theory, hep-th
 Abstract: The Ward identities involving the currents associated to the spontaneously broken scale and special conformal transformations are derived and used to determine, through linear order in the two soft-dilaton momenta, the double-soft behavior of scattering amplitudes involving two soft dilatons and any number of other particles. It turns out that the double-soft behavior is equivalent to performing two single-soft limits one after the other. We confirm the new double-soft theorem perturbatively at tree-level in a $D$-dimensional conformal field theory model, as well as nonperturbatively by using the "gravity dual'' of ${\cal{N}}=4$ super Yang-Mills on the Coulomb branch; i.e. the Dirac-Born-Infeld action on AdS${}_5 \times S^5$.

Details

show
hide
Language(s):
 Dates: 2017-05-172017
 Publication Status: Published in print
 Pages: 48 pages, one appendix
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1705.06175
URI: http://arxiv.org/abs/1705.06175
DOI: 10.1007/JHEP09(2017)001
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of high energy physics : JHEP
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Bologna, Italy : Società italiana di fisica
Pages: - Volume / Issue: 2017 (09) Sequence Number: 001 Start / End Page: - Identifier: ISSN: 1126-6708
CoNE: /journals/resource/111021927548002